# SDR CALA2024072202072

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 112,616 hours, 11,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGT BATTERY PACK LOW CAPACITY AT B ZONE M33097 REF HAECO NON-ROUTINE NO:9490756 -  ORIGINATED BY EMP V905488,SP EC NO.B777-33-3-7015. PERFORMED BY EMP V909210,REPLACED THE BATTERY M33097,AND NEW BAT TERY PACK TEST FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 101. WDM 33-51-64 REV 78.IDT BY TA591.
